# SDR SWAA2021080491833

- Difficulty date: July 7, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT LEADING EDGE STATION 105.25 AT LT HORIZONTAL STABILIZER ; 2021-319441 / [01] TOOL USED CALIPER PN: DIGITAL 150 SN: AE 412599 DUE DATE 21-MAY 22; [02] REPLACED LEADING EDGE RIB AT LEADING EDGE STATION 105.25 AT LT HORIZONTAL STABILIZER IAW B737-700 DWG 186A1001 REV. A SRM 51-10-02 AND SRM 51-10-02 ITEM 9 P/N USED 186A1304-1 PO 2021-172657; [03] REPLACED LEADING EDGE RIB AT LEADING EDGE STATION 105.25 AT LT HORIZONTAL STABILIZER IAW B737-700 DWG 186A1001 REV. A SRM 51-10-02 AND SRM 51-10-02 ITEM 9 P/N USED 186A1304-1 PO 2021-172657
